# SDR DALA2025102707823

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 62,063 hours, 31,153 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE BIRD STRIKE FO SIDE RADOME.  DURING BIRD STRIKE INSPECTION FOUND DELAMINATION OF RADOME OUT OF LIMITS PER A320 AMM 53-15. REMAINING BIRD STRIKE INSP WILL NEED TO BE C/W. R/R RADOME PER A320 AMM 53-15. C/W BIRD STRIKE INSPECTION PER A320 AMM 05-51. FOUND HOLE ON LEADING EDGE OF RIGHT WING OF OUTBOARD FLAP. REMOVED LEADING EDGE STRUCTURE ON NON ROUTINE #1. INSTALLED LEADING EDGE STRUCTURE PANEL ON RT WING AFT FLAP. (LP: 7724302)
